# SDR R61A201903170289

- Difficulty date: March 17, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 31,327 hours, 24,206 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Debonded
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INABILITY TO DISARM L1 DOOR. FERRIED TO CMH. PERFORMED INSPECTION OF L1 DOOR AND FOUND AFT P-SEAL OF ACCESS PANEL 811 DLW JAMMING IN EMERGENCY EVAC SLIDE GIRT BAR. REBONDED P-SEAL TO ACCESS PANEL IAW AMM 25-00-23.
